# SDR KCSA202004081040

- Difficulty date: April 8, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 99,346 hours, 18,392 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 2231 R/H SIDE STR 26 HAS CRACK AT FRAME INNER CORD ANGLE WITH END OF CRACK MARKED. SUPPLEMENTAL INFORMATION: 7. (I) CORROSION LEVEL WAS MARKED AS LEVEL 2 WHEN THERE WAS NO CORROSION JUST A CRACK.
